MathSciNet Relay Station
MathSciNet bibliographic data
MR457450 14J25 (14J05)
Bogomolov, F. A. Families of curves on a surface of general type. (Russian) Dokl. Akad. Nauk SSSR 236 (1977), no. 5, 1041–1044.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement